Nurofen Plus Tablets 32
Ibuprofen & Codeine. Powerful dual action. Targeted relief for pain.
Dual action Nurofen Plus works both at the site of pain and also reduces the body's response to pain signals. Its formulation combines the active ingredients of Nurofen with the additional power of Codeine at the maximum dose allowed without a prescription.
Fast and powerful relief from: migraine, back pain headache, neuralgia cramping period pain, rheumatic pain dental pain, muscular pain.
Read the enclosed leaflet carefully before use. Dosage: Adults, the elderly and children 12 years older; swallow 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 to 6 hours. Do not exceed 6 tablets in 24 hours Not suitable for children under 12 years. If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist.
Each tablet contains Ibuprofen Ph.Eur 200mg and Codeine Phosphate Ph.Eur 12.8mg.
Keep all medicines out of the reach of children. Do not take: If you have or ever had a stomach ulcer. If you are allergic to any of the ingredients, or to aspirin or any other non-steroidal anti inflammatory drugs (NASAIDs). If you suffer from chronic constipation, or have breathing difficulties. Consult your doctor if you are pregnant, asthmatic or are taking any other medical treatment, have low blood pressure, a thyroid disorder, liver, heart or kidney problems are suffering from a head injury. May cause drowsiness-if affected do not drive or operate machinery. Avoid alcoholic drink. Warning: Do not exceed the stated dose. Do not take every day for long periods of time unless told to do so by your doctor
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical Advice. Always read the label prior to taking any health or pharmacy product.